# SDR SWAA2024082629093

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 25,304 hours, 12,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT SLIDE EMERGENCY LIGHT NEAR L2 DOOR INOP.<[01] REPLACED LAMP AT LH AFT SLIGHT EMERGENCY EXIT IAW AMM 33-51-04. OPS CHECK GOOD.
